# SDR UPS02237493

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY EXIT LIGHTS OVER MAIN ENTRY DOOR INOP.  REMOVED AND REPLACED BATTERIES, OPS CHECKS NORMAL.
